Introduction aux travaux de Dwork
Groupe de travail d'analyse ultramétrique, Volume 5 (1977-1978), Talk no. 12, 9 p.
@article{GAU_1977-1978__5__A5_0,
     author = {Christol, Gilles},
     title = {Introduction aux travaux de {Dwork}},
     journal = {Groupe de travail d'analyse ultram\'etrique},
     note = {talk:12},
     publisher = {Secr\'etariat math\'ematique},
     volume = {5},
     year = {1977-1978},
     zbl = {0405.14013},
     mrnumber = {525342},
     language = {fr},
     url = {http://archive.numdam.org/item/GAU_1977-1978__5__A5_0/}
}
TY  - JOUR
AU  - Christol, Gilles
TI  - Introduction aux travaux de Dwork
JO  - Groupe de travail d'analyse ultramétrique
N1  - talk:12
PY  - 1977-1978
DA  - 1977-1978///
VL  - 5
PB  - Secrétariat mathématique
UR  - http://archive.numdam.org/item/GAU_1977-1978__5__A5_0/
UR  - https://zbmath.org/?q=an%3A0405.14013
UR  - https://www.ams.org/mathscinet-getitem?mr=525342
LA  - fr
ID  - GAU_1977-1978__5__A5_0
ER  - 
%0 Journal Article
%A Christol, Gilles
%T Introduction aux travaux de Dwork
%J Groupe de travail d'analyse ultramétrique
%Z talk:12
%D 1977-1978
%V 5
%I Secrétariat mathématique
%G fr
%F GAU_1977-1978__5__A5_0
Christol, Gilles. Introduction aux travaux de Dwork. Groupe de travail d'analyse ultramétrique, Volume 5 (1977-1978), Talk no. 12, 9 p. http://archive.numdam.org/item/GAU_1977-1978__5__A5_0/

[1] Dwork (B.). - On the rationality of the zeta function of an algebraic variety, Amer. J. of Math, t. 82, 1960, p. 631-648. | MR | Zbl

[2] Dwork (B.). - On the zeta function of a hypersurface. - Paris, Presses Universitaires de France, 1962 (Institut des Hautes Etudes Scientifiques, Publications mathématiques, 12, p. 5-68). | Numdam | MR | Zbl

[3] Dwork (B.). - On the zeta function of a hypersurface, II, Annals of Math. Series 2, t. 80, 1964, p. 227-299. | MR | Zbl

[4] Katz (N.). - On the differential equation satisfied by period matrices. - Paris, Presses Universitaires de France, 1968 (Institut des hautes Etudes Scientifiques, Publications mathématiques, 35, p. 223-258). | Numdam | MR | Zbl

[5] Serre (J.-P.). - Endomorphismes complètement continus des espaces de Banach p-adiques. - Paris, Presses Universitaires de France, 1962 (Institut des Hautes Etudes Scientifiques, Publications mathématiques, 12, p. 69-85). | Numdam | MR | Zbl

[6] Dwork (B.). - p-adic cycles. - Paris, Presses Universitaires de France, 1969 (Institut des Hautes Etudes Scientifiques, Publications mathématiques, 37, p. 27-116). [Cas des courbes elliptiques]. | Numdam | MR | Zbl

[7] Dwork (B.). - Normalized period matrices, I : Plane curves, Annals of Math., Series 2, t. 94, 1971, p. 337-388. [Généralisation aux courbes planes]. | MR | Zbl

[8] Dwork (B.). - Normalized period matrices II, Annals of Math., Series 2, t. 98, 1973, p. 1-57. [Cas des hypersurfaces]. | MR | Zbl

[9] Katz (N.). - Travaux de Dwork, "Séminaire Bourbaki", 24e année, 1971/72, n° 409, 34 p. - Berlin, Springer-Verlag, 1973 (Lecture Notes in Mathematics, 317). | Numdam | MR | Zbl

[10] Dwork (B.). - Bessel functions as p-adic functions of the argument, Duke math. J., t. 41, 1974, p. 711-738. | MR | Zbl

[11] Sperber (S.). - p-adic hypergeometric functions and their cohomology, Duke math. J., t. 44, 1977, p. 535-589. | MR | Zbl